MAUDE Adverse Event Report: VYAIRE MEDICAL INC. SUPERNO2VA; SUPERNO2VA NASAL PAP VENTILATION SYSTEM, LARGE

VYAIRE MEDICAL INC. SUPERNO2VA; SUPERNO2VA NASAL PAP VENTILATION SYSTEM, LARGE
Model Number SSL-20
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: anes mask the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 29 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It has been reported that: i was speaking with tiffany guinther, or manager, and she said the strap from the mask was breaking.I will clarify as to the exact number of instances this occurred.It was found that there were 3 incidents with this product, of which will be reported on 3 different repors.The second report number is 8030673-2022-00005, and the thrid reportt is 8030673-2025-00006.

Brand Name
SUPERNO2VA
Common Device Name
SUPERNO2VA NASAL PAP VENTILATION SYSTEM, LARGE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21264334
Report Number8020673-2025-00004
Device Sequence Number21218869
Product Code OEV
UDI-Device Identifier10190752145467
UDI-Public(01)10190752145467(10)0004292014
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSSL-20
Device Catalogue NumberSSL-20
Device Lot Number0004292014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown